MathSciNet Relay Station
MathSciNet bibliographic data
MR2484256 60H99
Xu, Liguang; Xu, Daoyi $P$-attracting and $p$-invariant sets for a class of impulsive stochastic functional differential equations. Comput. Math. Appl. 57 (2009), no. 1, 54–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement